Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A fixed point theorem for simplicial complexes whose fundamental groups are free products
HTML articles powered by AMS MathViewer

by Frank Raymond PDF
Proc. Amer. Math. Soc. 90 (1984), 111-117 Request permission

Abstract:

A fixed point theorem for actions of toral and finite $p$-groups is obtained for finite simplicial complexes satisfying certain conditions on their fundamental groups and their universal covering spaces. Examples are constructed relating this result to other well-known results.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 57S17
  • Retrieve articles in all journals with MSC: 57S10, 57S17
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 111-117
  • MSC: Primary 57S10; Secondary 57S17
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722427-1
  • MathSciNet review: 722427